# SDR SWIA202053942

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 601R317711
- Condition: Corroded
- Location: Pax Doorframe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE BRACKET CONNECTORS FWD AND AFT CORRODED BETWEEN FS 319.70 ND FS 333 AND BETWEEN STGR 17L AND STGR 18L.  C-CHECK RO 11/11/2020.  REMOVED FWD AND AFT CONNECTOR BRACKETS, IAW CRJ-200 SRM 51-42-06.   LOCATED, DRILLED, AND INSTALLED NEW FWD AND AFT CONNECTOR BRACKETS PN: 601R31771-1, IAW CRJ-200 SRM.
